Closedness of production sets

M.H. Ten Raa

Research output: Contribution to journalArticleProfessional

41 Downloads (Pure)
Original languageEnglish
Pages (from-to)155-160
JournalZeitschrift für Nationalökonomie
Volume45
Issue number2
Publication statusPublished - 1985
Externally publishedYes

Cite this

Ten Raa, M. H. (1985). Closedness of production sets. Zeitschrift für Nationalökonomie, 45(2), 155-160.
Ten Raa, M.H. / Closedness of production sets. In: Zeitschrift für Nationalökonomie. 1985 ; Vol. 45, No. 2. pp. 155-160.
@article{ee7e82df116b46bf88fe81e2064a6a15,
title = "Closedness of production sets",
author = "{Ten Raa}, M.H.",
year = "1985",
language = "English",
volume = "45",
pages = "155--160",
journal = "Zeitschrift f{\"u}r National{\"o}konomie",
issn = "0044-3158",
number = "2",

}

Ten Raa, MH 1985, 'Closedness of production sets', Zeitschrift für Nationalökonomie, vol. 45, no. 2, pp. 155-160.

Closedness of production sets. / Ten Raa, M.H.

In: Zeitschrift für Nationalökonomie, Vol. 45, No. 2, 1985, p. 155-160.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Closedness of production sets

AU - Ten Raa, M.H.

PY - 1985

Y1 - 1985

M3 - Article

VL - 45

SP - 155

EP - 160

JO - Zeitschrift für Nationalökonomie

JF - Zeitschrift für Nationalökonomie

SN - 0044-3158

IS - 2

ER -